Doctor insights on:
Does Aromasin Cause Weight Gain
Yes: Tamoxifine is a first generation of designer estrogen (i.e., estrogen analogue). All estrogenic compounds may potentially increase weight, but not much. Tamixifene may increase weight of the user by approximately 1 to 2 lbs. Similar effects may also exist with the second generation estrogen agonist/antagonists analogues, such as raloxifine. Weight-gains are lesser than with estrogen compounds. ...Read moreSee 1 more doctor answer
Stop taking it.: Natural hormone replacement is fraught with danger. There are very safe and proven estrogen replacement medications that are well-studied and whose proper dosing and side effects are well understood. That is not the case with herbal forms, which are not even guaranteed to do what they say. See your doc and consider plant based estrogen replacement first, not horse-derived. ...Read more
It is possible: Fluoxetine is an ssri anti-depressant, anti-anxiety medication that can cause weight changes as a possible side effect. In most of my patients, weight changes have been minor. However, some patients report larger weight changes, including more significant weight gain or weight loss. If you are gaining weight and concerned about it, talk to your doctor. ...Read more
Promethazine or: Phenergan is an anti-histamine which is used to treat allergies, motion sickness, nausea, vomiting, control of pain. Its most common side effects are drowsiness, dizziness, constipation, dry mouth and blurred vision. But weight gain is not uncommonly reported...the drug may interact with appetite suppression mechanisms. Extra care should be taken to carefully monitor food intake/increase activity ...Read more
Yes: Like many oral contraceptives, Apri can cause increased weight and appetite. Discuss with pcp/gyn whether a different oc might have less effect on weight. Watch caloric intake. Drink water before meal to reach satiety more quickly. Exercise 20-30 minutes daily to counter added weight. ...Read moreSee 1 more doctor answer
Sometimes it does: Constipation by itself can increase one's weight by the amount of poop (stool) that is staying inside the intestines. Hormonal imbalances, such as low thyroid hormone, can cause both constipation and weight gain. If one tries to treat constipation by eating more fruits or drinking more juice, the large amount of fruit sugar will lead to weight gain. Persistent constipation needs a doctor's exam. ...Read moreSee 1 more doctor answer
Weight/seizure meds: The mechanism that causes weight gain due to use of anti-convulsants is not absolutely known, but it is suggested that lowered glucose levels stimulate the hypothalamus to increase appetite. Further explanation of this process can be found in the following publication: http://www.ncbi.nlm.nih.gov/pubmed/11735653 ...Read more
Not typically: Estrogen in excess causes weight gain. If you block estrogen formation, it actually may prevent weight gain in certain cases. Low or overly blocked estrogen may actually cause weight gain (stimulates belly fat cells to try and make your own estrogen). Therefore estrogen in balance keeps you weight neutral. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does the medication aromasin cause abdominal pain?
- Does temazepam cause weight gain?
- Does clomid cause weight gain?
- Ask a doctor a question free online
- Does stress cause weight gain?
- Does viibryd cause weight gain?
- Does progestin cause weight gain?
- Does cystocele cause weight gain?
- Talk to a oncologist online for free